Spaces which admit ar-resolutions

A. Koyama, S. Mardešić, T. Watanabe

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

It is proved that a topological space X admits an AR-resolution (in the sense of [6]) if and only if X has trivial (strong) shape.

Original languageEnglish
Pages (from-to)749-752
Number of pages4
JournalProceedings of the American Mathematical Society
Volume102
Issue number3
DOIs
Publication statusPublished - 1988 Mar
Externally publishedYes

Keywords

  • AR-spaces
  • Inverse limit
  • Resolution
  • Shape
  • Strong shape

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Spaces which admit ar-resolutions'. Together they form a unique fingerprint.

  • Cite this